what happens when you try to stop taking lortab after taking them for several months... how should you get your self off this drug without horrible withdrawels
Hi sandra, you may experience wd like symptoms if you suddenly stop taking hydrocodone, even when taken as prescribed. Runny nose, body aches, chills, stomach upset, flu-like symptoms, etc. It's best to taper off them slowly. The prescribing doctor should have advised you on the safest, least bothersome way to do this. How will you cope with the neck pain after stopping the lortabs? I hope you are safe and can talk with your doctor about this. It can be difficult to deal with chronic pain and you need a back up plan. Good luck and please let us know how you're feeling.
probably depends on how long you have been using them and exactly how much my idea would be that probably you will have withdrawl to one degree or another, you have adjusted (that isn't said to sound mean) just a fact if you can and have the medication one thing you can do is start decreasing the medication take half what you usually do there are many other on here that have had this experience Robert is one Christine is another please get asd much support and they may have answers that I do not, mine are used because of fractures and (I am not assuming you used it for any other reason sorry I didn't mean to suggest you did the wrong thing) whatever the reason the results are the same and you deserve all the help and support you can get please take good care I only wish I could be of more help (Billy)
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it safe for My doctor to abruptly stop my Lortab (after 5 years!) & put me on Suboxone Or Ultram?
Posted 25 Dec 2010 • 5 answers
Anexsia 5/500 - I had a 2 inch cyst removed from my wrist and was prescribed Lortab 7.5/500. I can't
Posted 27 Feb 2011 • 1 answer
Anexsia 5/500 - I took a hydrocodone/acetepenimin, heart rate is high and irregular, is this normal?
Posted 28 May 2011 • 2 answers
Posted 25 Jun 2011 • 1 answer
Anexsia 5/500 - I got pink loritab with 3600 on 1 side and a v on the other it is not working at all
Posted 18 Aug 2011 • 1 answer